MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONF INTRO NDLE, BEV, 11G 6"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

MEDOS INTERNATIONAL SàRL CH CONF INTRO NDLE, BEV, 11G 6"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 283902611
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the surgeon was using (b)(4) and the surgeon twisted it and it became apparent there was a problem.The needle then broke inside the patient and my understanding is that the needle had to be left there.There were two needles involved with the same product code but they had different lot numbers ¿ hthbfk and 184350.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
CONF INTRO NDLE, BEV, 11G 6"
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7935871
Report Number1526439-2018-50955
Device Sequence Number1472525
Product Code GAA
UDI-Device Identifier10705034209432
UDI-Public(01)10705034209432
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number283902611
Device Lot Number184350
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;